Matematicheskie Voprosy Kriptografii [Mathematical Aspects of Cryptography]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2013, Volume 4, Issue 4, Pages 65–75 (Mi mvk100)  

Four infinite series of $k$-configurations

F. M. Malyshev

Steklov Mathematical Institute of RAS, Moscow

Abstract: We suggest an approach to the construction of $k$-configurations on the countable (or finite) set $X$. If $X$ is finite then $k$-configuration is a family of subsets in $X$ with the incidence matrix $L\in GL(|X|,2)$ such that $L$ and $L^{-1}$ have exactly $k$ ones in all rows and columns.

Key words: configuration, Boolean matrices, hypergraphs, digraphs.

DOI: https://doi.org/10.4213/mvk100

Full text: PDF file (273 kB)
References: PDF file   HTML file

UDC: 519.142.1
Received 22.IV.2013

Citation: F. M. Malyshev, “Four infinite series of $k$-configurations”, Mat. Vopr. Kriptogr., 4:4 (2013), 65–75

Citation in format AMSBIB
\Bibitem{Mal13}
\by F.~M.~Malyshev
\paper Four infinite series of $k$-configurations
\jour Mat. Vopr. Kriptogr.
\yr 2013
\vol 4
\issue 4
\pages 65--75
\mathnet{http://mi.mathnet.ru/mvk100}
\crossref{https://doi.org/10.4213/mvk100}


Linking options:
  • http://mi.mathnet.ru/eng/mvk100
  • https://doi.org/10.4213/mvk100
  • http://mi.mathnet.ru/eng/mvk/v4/i4/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:208
    Full text:139
    References:30

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021